# SDR CA101109008

- Difficulty date: September 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 16,053 hours
- Engine: Pwa PT6A28
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5012006896
- Condition: Cracked
- Location: Center Wing Sect
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON WING CENTER SECTION P/N 99-120000-603 SKINS 50-120068-96 LT AND 97 RT WERE CRACKED AT UPPER FEW WING ATTACH FITTINGS.
